On the Maximum of the Minimum of a Sum.

Ray Redheffer

Monatshefte für Mathematik (1987)

  • Volume: 104, page 225-246
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Redheffer, Ray. "On the Maximum of the Minimum of a Sum.." Monatshefte für Mathematik 104 (1987): 225-246. <http://eudml.org/doc/178352>.

author = {Redheffer, Ray},
journal = {Monatshefte für Mathematik},
keywords = {covering by spheres},
pages = {225-246},
title = {On the Maximum of the Minimum of a Sum.},
url = {http://eudml.org/doc/178352},
volume = {104},
year = {1987},

AU - Redheffer, Ray
TI - On the Maximum of the Minimum of a Sum.
JO - Monatshefte für Mathematik
PY - 1987
VL - 104
SP - 225
EP - 246
KW - covering by spheres
UR - http://eudml.org/doc/178352
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.